Aa
A
A
Close
Avatar_universal
Six Weeks Post 48 week tx w/incivek
Started a new job 2 weeks after tx ended; between no more drugs and a new career opportunity I feel great; getting the exercise going again - kept active during tx but lower level; working the diet and doing the right thing, so from a health perspective, all is well.

From the attitude, still can have a short temper; was on tx for so long hard to tell if it has changed or I am just more aware.

Next up - 90 day labs in March; was und 4, 12, 24, 36, and 49.

For me, it was worth it, especially if I stay UND.

Thanks for all the support from this site and best of luck for all who pass through here.  
Cancel
6 Answers
Page 1 of 1
2114467_tn?1358213856
Yes, good luck to you. What a sigh of relief when the pills are done. I am really starting to get my strength back and you will too.
Cheers,
C
Comment
Cancel
2114467_tn?1358213856
Comment
Comment
Submit Comment
1669790_tn?1333666195
Congrats on eot.  If you feel up to it, staying active and exercising will help with a positive mental attitude.  You've only been finished a very short time, so your body has some readjusting to do.  Be patient, as you feel better each week, your strength and energy level will come back.  Best of luck on those und's coming up.  
Comment
Cancel
1669790_tn?1333666195
Comment
Comment
Submit Comment
190885_tn?1333029491
it really took me a year post to feel normal....although after 6 months i was almost there.....mentally i feel great now....so i would give it time....take it easy on yourself...just tell folks better watch out cause your still a little snappy!.....this sounds like real good news for you......my strength came back first...then endurance ...then the ups and downs mentally...now i've evened right out...without any ads!....... although on tx i was on zoloft...good luck......billy
Comment
Cancel
190885_tn?1333029491
Comment
Comment
Submit Comment
3242988_tn?1359310116
I did 24 weeks with 12 weeks of incivek. It has been 7 months post tx & I'm just now starting to feel normal. I just weaned myself off of lorazepam by using medical marijuana butter. I was considering getting on ad's but I dont feel like I need it now. I think working out, eating right & focusing on taking care of myself helped pull me out of the funk I was in from tx. No more crying spells.

You sound like you're doing great. Congratulations on new job!
Comment
Cancel
3242988_tn?1359310116
Comment
Comment
Submit Comment
Avatar_universal
Glad to hear your doing so good. I made the mistake of getting too active too soon.hah!! I was so happy and feeling ssooo good I got back into life a little too fast. Take it easy and get plenty of rest, and congratulations on finishing tx!!
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
1986676_tn?1329866071
Thanks for sharing your progress
I take my last injection March 1st.
Hope i do as well as you.

Wishing you the very best!!!

Reva
Comment
Cancel
1986676_tn?1329866071
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Six Weeks Post 48 week tx w/incivek
Submit Answer
A
A
Recent Activity
463897_tn?1448485050
Blank
MH Community Mgr commented on mommy52's status
Feb 04
Avatar_universal
Blank
dointime good Comment
Feb 04
463897_tn?1448485050
Blank
MH Community Mgr added the Weight Tracker
Feb 03
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Hepatitis Answerers
446474_tn?1446351282
Blank
San Francisco, CA
163305_tn?1333672171
Blank
Rural Mural, CA
1815939_tn?1377995399
Blank
317787_tn?1428318779
Blank
DC
683231_tn?1438659664
Blank
Auburn, WA
Avatar_universal
Blank
Hepatitis Social Community Resources